Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

June 23, 2015Escambia County, Florida

NWS Mobile, AL issued this special weather statement at Jun 23, 2015, 5:01 PM CDT for Escambia County, Florida. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 5:01 PM CDT (22:01 UTC)
Expired
Jun 23, 2015, 6:00 PM CDT
In force
59 min
Issued by
NWS Mobile, AL

County Escambia County, FL

The radar

The Mobile radar (KMOB), 71 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2882 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2882 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WWUS84 KMOB 232201
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT TUE JUN 23 2015
 
ALZ264-FLZ201-203-232300-
BALDWIN CENTRAL AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
501 PM CDT TUE JUN 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 600
PM CDT...

AT 500 PM CDT...STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING 
FROM 9 MILES SOUTH OF CENTURY TO NEAR MOLINO TO 12 MILES EAST OF 
LOXLEY...AND MOVING SOUTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOLINO...              

THE PRIMARY THREATS FROM THESE STORMS ARE DIME SIZE HAIL AND WIND 
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND 
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE 
STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF 
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE 
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING 
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3059 8766 3079 8760 3079 8756 3082 8760
      3094 8756 3090 8712 3057 8732 3056 8737
TIME...MOT...LOC 2200Z 042DEG 20KT 3084 8727 3073 8738 3068 8756 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 23, 4:05 PM CDT, 56 minutes earlier.

Area forecast discussion, Jun 23, 4:05 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CDT TUE JUN 23 2015

.SHORT TERM...[TONIGHT THROUGH THURSDAY]...WILL LET THE HEAT ADVISORY
EXPIRE AT 6 PM. NUMEROUS HOT SPOTS PERSIST WHERE THUNDERSTORMS HAVE
BEEN ABSENT. THUNDERSTORM ACTIVITY SHOULD DISSIPATE AGAIN BY EARLY
EVENING. TOMORROW SHOULD BE A SIMILAR REPEAT OF TODAY...THOUGH THE
MODELS ARE TRENDING A DEGREE OR TWO COOLER THAN TODAY SO DO NOT
ANTICIPATE A HEAT ADVISORY THOUGH IT WILL BE HOT WITH HEAT INDICES
RANGING FROM 102 TO 107. AFTERNOON CONVECTION WILL AGAIN GET ROLLING
AROUND 2 PM WITH THE STRONGEST STORMS...ISOLATED SEVERE NEAR THE
COAST ALONG AND NEAR THE SEA BREEZE FRONT. STORMS WILL AGAIN
DISSIPATE BY EARLY EVENING. UPPER LEVEL RIDGE BEGINS WEAKENING AND
SHIFTING WESTWARD...THIS SHOULD PROVIDE SOME GRADUAL RELIEF IN TERMS
OF DAYTIME HIGH TEMPERATURES. HIGHS SHOULD TOP OUT IN THE LOW TO MID
90S. A CONVECTIVE AFTERNOON IS ANTICIPATED WITH STORMS AGAIN
DISSIPATING IN THE EVENING. /08 JW

THIS AFTERNOON'S WET MICROBURST RISK IS HIGH

.LONG TERM...[THURSDAY NIGHT THROUGH TUESDAY]...UPPER LEVEL RIDGE
CONTINUES TO WEAKEN WITH A BROAD TROUGH DEVELOPING OVER THE AREA BY
FRIDAY. FALLING HTS AND CAA ALOFT WILL ALLOW FOR AN UPTICK OF
CONVECTION WHICH WILL CONTINUE TO BE DIURNALLY DRIVEN. TEMPERATURES
WILL CONTINUE THROUGH THE WEEKEND. A WEAK FRONT IS PROJECTED TO PUSH
THROUGH THE AREA LATE SATURDAY AFTERNOON AND EVENING...EXPECT MORE
WIDESPREAD CONVECTION THAT WILL LINGER INTO THE LATE NIGHT HOURS.
TEMPERATURES OVER THE WEEKEND SHOULD BE SIGNIFICANTLY COOLER THEN
WE'VE EXPERIENCE LATELY...TOPPING OUT IN THE UPPER 80S. THE WEAK
BOUNDARY THEN STALLS OUT OVER THE AREA BECOMING A TRIGGER FOR LATE
MORNING...AFTERNOON THUNDERSTORMS ALONG THE COAST AND INLAND...AND
THEN OVER THE NORTHERN GULF AT NIGHT. /08 JW

&&

.AVIATION...23.18Z TERMINAL FORECAST DISCUSSION...
VFR CONDITIONS GENERALLY PREVAIL THROUGH THE AFTERNOON WITH CUMULUS
DECK BASES AROUND 4000 FT AGL. ISOLATED TO SCATTERED TSRA WILL
DEVELOP THIS AFTERNOON...GENERALLY BETWEEN 23.19Z-24.00Z. SOME STORMS
WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 40 KNOTS...
AND RESTRICTED VISIBILITY DUE TO HEAVY RAIN. /21

&&

.MARINE...A WEAK PRESSURE PATTERN WILL PERSIST THROUGH THE END OF
THE WORK WEEK KEEPING WINDS LIGHT AND SEAS LOW. WINDS WILL INCREASE
TO POSSIBLY CAUTIONARY LEVELS OVER THE WEEKEND AS A SURFACE FRONT
MOVES OVER THE NORTHERN GULF.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  93  77  91  76 /  20  40  20  20  20
PENSACOLA   77  93  79  90  78 /  10  40  20  20  20
DESTIN      82  88  81  88  81 /  10  40  20  20  20
EVERGREEN   74  98  76  93  75 /  20  40  20  30  20
WAYNESBORO  73  98  75  94  74 /  20  40  20  20  20
CAMDEN      73  98  76  95  75 /  20  40  20  20  20
CRESTVIEW   75  99  77  92  76 /  20  40  20  30  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR BALDWIN CENTRAL-
     BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
     CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE
     COASTAL-MOBILE INLAND-MONROE-WASHINGTON-WILCOX.

FL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ESCAMBIA COASTAL-
     ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
     COASTAL-SANTA ROSA INLAND.

MS...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR GEORGE-GREENE-
     PERRY-STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Jun 23, 12:06 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1206 PM CDT TUE JUN 23 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241715-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1206 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE COMBINATION OF HOT TEMPERATURES REACHING INTO THE MID 90S TO
AROUND 100 AND HIGH HUMIDITY WILL RESULT IN DANGEROUS HEAT INDICES
BETWEEN 105 AND 110 ACROSS MUCH OF THE REGION THIS AFTERNOON.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...
ESPECIALLY OVER THE SOUTHERN HALF OF THE AREA. A FEW STORMS WILL HAVE
THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WIND GUSTS...HAIL UP TO
THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION EACH DAY WITH
HEAT INDICES REACHING 105 TO 110 AGAIN WEDNESDAY...AND SLIGHTLY LOWER
BETWEEN 100 TO 105 LATE IN THE WEEK.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS COULD
BE STRONG TO BRIEFLY SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-241715-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1206 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON.
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35
KNOTS OR GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER
WAVES AND SEAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY. A FEW STORMS
WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 35 KNOTS OR
GREATER...FREQUENT LIGHTNING STRIKES...AND LOCALLY HIGHER WAVES AND
SEAS.

In the hours before

Special weather statement, Jun 23, 3:44 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT TUE JUN 23 2015

FLZ201>204-232115-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-ESCAMBIA COASTAL FL-
SANTA ROSA COASTAL FL-
344 PM CDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SANTA ROSA AND ESCAMBIA
COUNTIES UNTIL 415 PM CDT...

AT 342 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PACE...MOVING
SOUTHWEST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
PACE...
MOLINO...
PEA RIDGE...
FLORIDATOWN...

THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3076 8733 3079 8719 3064 8707 3057 8715
      3058 8716 3058 8718 3057 8719 3056 8719
      3056 8718 3055 8718 3050 8723
TIME...MOT...LOC 2042Z 055DEG 11KT 3068 8721
Local storm report, Jun 23, 4:08 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
408 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             3 NNE GRAND BAY         30.51N 88.32W
06/23/2015  E1.00 INCH       MOBILE             AL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED NICKEL TO QUARTER SIZE HAIL AT
            MOBILE INTERNATIONAL SPEEDWAY.

&&

GENEJ
Local storm report, Jun 23, 4:12 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
412 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     3 NW GONZALEZ           30.61N 87.32W
06/23/2015                   ESCAMBIA           FL   911 CALL CENTER

            REPORT OF TREE DOWN ACROSS SOUTH BOUND LAND OF HWY 29 3
            MILES NORTHWEST OF GONZALEZ, FL.

&&

GENEJ
Local storm report, Jun 23, 4:15 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             4 SW THEODORE           30.51N 88.22W
06/23/2015  E1.00 INCH       MOBILE             AL   BROADCAST MEDIA

            BROADCAST MEDIA REPORTED NICKEL TO QUARTER SIZE HAIL AT
            MOBILE INTERNATIONAL SPEEDWAY.

0327 PM     TSTM WND DMG     3 NW GONZALEZ           30.61N 87.32W
06/23/2015                   ESCAMBIA           FL   911 CALL CENTER

            REPORT OF TREE DOWN ACROSS SOUTH BOUND LAND OF HWY 29 3
            MILES NORTHWEST OF GONZALEZ, FL.

&&

GENEJ
Special weather statement, Jun 23, 5:00 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
500 PM CDT TUE JUN 23 2015

ALZ261-262-232245-
MOBILE INLAND AL-BALDWIN INLAND AL-
500 PM CDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT INLAND BALDWIN AND INLAND
MOBILE COUNTIES IN SOUTHWEST ALABAMA UNTIL 545 PM CDT...

AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BUCKS...OR 8
MILES NORTH OF CREOLA...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              BAY MINETTE...         SATSUMA...
CITRONELLE...          CREOLA...              MOUNT VERNON...
I65 AND AL 225...      GULFCREST...           AXIS...
I65 AND AL 59...       BUCKS...               I65 AND US 43...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3108 8833 3114 8810 3114 8802 3115 8797
      3115 8794 3114 8794 3116 8793 3092 8774
      3089 8789 3092 8791 3090 8790 3089 8790
      3087 8798 3088 8799 3087 8799 3083 8818
TIME...MOT...LOC 2159Z 233DEG 8KT 3102 8804
Special weather statement, Jun 23, 5:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
501 PM CDT TUE JUN 23 2015

ALZ264-FLZ201-203-232300-
BALDWIN CENTRAL AL-SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
501 PM CDT TUE JUN 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN BALDWIN...
NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 600
PM CDT...

AT 500 PM CDT...STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING
FROM 9 MILES SOUTH OF CENTURY TO NEAR MOLINO TO 12 MILES EAST OF
LOXLEY...AND MOVING SOUTHWEST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
MOLINO...

THE PRIMARY THREATS FROM THESE STORMS ARE DIME SIZE HAIL AND WIND
GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE
STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3059 8766 3079 8760 3079 8756 3082 8760
      3094 8756 3090 8712 3057 8732 3056 8737
TIME...MOT...LOC 2200Z 042DEG 20KT 3084 8727 3073 8738 3068 8756

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 10:03 AM CDTHeat AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more8 hr
Jun 23, 1:46 PM CDTSpecial Weather StatementMOBBaldwin29 min
Jun 23, 2:01 PM CDTSevere Thunderstorm WarningMOBBaldwin44 min
Jun 23, 2:27 PM CDTSevere Thunderstorm WarningMOBMobile33 min
Jun 23, 3:01 PM CDTSevere Thunderstorm WarningMOBMobile31 min
Jun 23, 5:00 PM CDTSpecial Weather StatementMOBMobile45 min
Jun 23, 6:27 PM CDTSpecial Weather StatementMOBCrenshaw63 min
Jun 23, 6:38 PM CDTSevere Thunderstorm WarningMOBCrenshaw33 min
Jun 23, 2:56 PM CDTSpecial Weather StatementMOBEscambia34 min
Jun 23, 3:07 PM CDTSevere Thunderstorm WarningMOBEscambia38 min
Jun 23, 3:44 PM CDTSpecial Weather StatementMOBEscambia31 min
Jun 23, 5:39 PM CDTSpecial Weather StatementMOBOkaloosa36 min
Jun 23, 5:44 PM CDTSevere Thunderstorm WarningMOBOkaloosa46 min
Jun 23, 6:31 PM CDTSpecial Weather StatementMOBOkaloosa59 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.